# SDR AWXA200500855

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 160
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED DISBOND AREA ON THE BOTTOM SURFACE OF THE RT OUTBOARD FORE FLAP, 87 INCHES FROM OUTBOARD END.  MAINTENANCE REMOVED AND CLEANED THE DISBOND AREA ON THE BOTTOM OF THE RT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-0.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0.  BONDED AND SEALED FABRICATED REPAIR PARTS TO THE BOTTOM SURFACE OF THE RT OUTBOARD FLAP IAW BOEING 737-300 SRM 51-70-10-0.
